Research of Simon RAULOT

Preprints

  • S. Raulot. Scalar flat compactifications of Poincaré-Einstein manifolds and applications, submitted.

Articles in international peer reviewed journals

  • O. Hijazi, S. Montiel, S. Raulot. The Cheeger constant of an asymptotically locally hyperbolic manifold and the Yamabe type of its conformal infinity, to appear in Comm. Math. Phys.

  • O. Hijazi, S. Montiel, S. Raulot. An Alexandrov theorem in Minkowski spacetimeto appear in Asian J. Math.

  • S. Raulot. A remark on the rigidity of Poincaré-Einstein manifolds, Lett. Math. Phys. 109 (2019), no. 5, 1247-1256. https://link.springer.com/article/10.1007/s11005-018-01146-8

Proceedings

  • S. Raulot. On a non linear Dirac equation EDP-Normandie, Actes des colloques: Caen 2010, Rouen 2011.

Thèse